RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 167, Pages 239–260 (Mi tm2245)  

This article is cited in 13 scientific papers (total in 13 papers)

A subsequence of Fourier sums of integrable functions

K. I. Oskolkov


Full text: PDF file (2241 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 167, 267–290

Bibliographic databases:
UDC: 517.5

Citation: K. I. Oskolkov, “A subsequence of Fourier sums of integrable functions”, Current problems in mathematics. Mathematical analysis, algebra, topology, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 167, 1985, 239–260; Proc. Steklov Inst. Math., 167 (1986), 267–290

Citation in format AMSBIB
\Bibitem{Osk85}
\by K.~I.~Oskolkov
\paper A~subsequence of Fourier sums of integrable functions
\inbook Current problems in mathematics. Mathematical analysis, algebra, topology
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 167
\pages 239--260
\mathnet{http://mi.mathnet.ru/tm2245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804079}
\zmath{https://zbmath.org/?q=an:0572.42006|0615.42004}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 167
\pages 267--290


Linking options:
  • http://mi.mathnet.ru/eng/tm2245
  • http://mi.mathnet.ru/eng/tm/v167/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, K. I. Oskolkov, “On a special trigonometric series and its applications”, Math. USSR-Sb., 62:1 (1989), 145–155  mathnet  crossref  mathscinet  zmath
    2. G. A. Karagulian, “On the order of growth $o(\log\log n)$ of the partial sums of Fourier–Stieltjes series of random measures”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 11–33  mathnet  crossref  mathscinet  zmath  isi
    3. G. A. Karagulian, “Hilbert transform and exponential integral estimates of rectangular sums of double Fourier series”, Sb. Math., 187:3 (1996), 365–384  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. V. Konyagin, “On everywhere divergence of trigonometric Fourier series”, Sb. Math., 191:1 (2000), 97–120  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. N. Yu. Antonov, “Growth rate of sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S9–S29  mathnet  mathscinet  zmath  elib
    6. N. Yu. Antonov, “Almost Everywhere Divergent Subsequences of Fourier Sums of Functions from $\varphi(L)\cap H_1^\omega$”, Math. Notes, 85:4 (2009), 484–495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. N. Yu. Antonov, “On the growth rate of arbitrary sequences of double rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S14–S20  mathnet  crossref  isi  elib
    8. S. V. Konyagin, “Almost everywhere divergence of lacunary subsequences of partial sums of Fourier series”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S99–S106  mathnet  crossref  isi  elib
    9. N. Yu. Antonov, “Note on estimates for the growth order of sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 4–8  mathnet  crossref  isi  elib
    10. N. Yu. Antonov, “O poryadke rosta posledovatelnostei dvoinykh pryamougolnykh summ Fure funktsii iz klassov $\varphi(L)$”, Tr. IMM UrO RAN, 18, no. 4, 2012, 26–34  mathnet  elib
    11. N. Yu. Antonov, “Growth estimates for arbitrary sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 1–8  mathnet  crossref  mathscinet  isi  elib
    12. N. Yu. Antonov, “Estimates for the growth order of sequences of multiple rectangular Fourier sums of integrable functions”, J. Math. Sci., 209:1 (2015), 1–11  mathnet  crossref  mathscinet
    13. G. A. Karagulyan, H. Mkoyan, “An exponential estimate for the cubic partial sums of multiple Fourier series”, Izv. Math., 83:2 (2019), 273–286  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:181
    Full text:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020